# SDR HNA0100018

- Difficulty date: March 11, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 31,364 hours, 35,380 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Part number: 85500015001
- Condition: Stripped
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LOWER RUDDER RADIUS ROD FORWARD ROD END WAS FOUND LOOSE.  THE THREADED PORTION OF THE PUSH ROD THREADS WERE FOUND STRIPPED AND CHAFED INTO THE ROD.
